Daily Archives: September 21, 2015

Featured Stories
Image Source: saidaonline.com

Sleep Aids Can Increase Alzheimer’s Risk

A new study has found that over-the-counter sleeping aids and anti-allergy medicines can increase the risk of Alzheimer’s disease.

Read More

MTA Bus Crash and Two Cars Injures 23 at Utica Ave. & Clarendon Rd

Crash Involving MTA Bus and Two Cars Injures 23

Police are investigating an accident in Brooklyn on Wednesday afternoon that injured 23 people, 3 of them critically, when a car was knocked into the path of an MTA bus.

Read More

Warning for Medtronic InterStim Neurostimulation Devices

Australian Health Agency Issues Warning for Battery Problem with Medtronic InterStim Neurostimulation Devices

Warning for Medtronic InterStim Neurostimulation DevicesTGA has issued a safety warning for InterStim and InterStim II neurostimulation devices, because of possible early depletion of the battery.

Read More

Metal-on-Metal Hip Replacement Device

Smith & Nephew’s Birmingham Metal-on-Metal Hip Replacement Device

Wright Medical Inc. took steps in to 2006 to convince the U.S. Food & Drug Administration (FDA) to reject pre-market approval of rival Smith & Nephew’s Birmingham metal-on-metal hip implant. Wright Medical, which makes two metal-on-metal hip replacement devices, the Conserve and the Lieneage device, filed a citizen petition ...

Read More

Johnson & Johnson Marketing of Gynecare Prolift Transvaginal Mesh Raises More Questions

Johnson & Johnson and its Ethicon unit are again coming under scrutiny for the way it marketed its Gynecare ProLift transvaginal mesh product. According to a new report from Bloomberg News, Johnson & Johnson continued marketing the Gynecare ProLift device for months after it received a warning from the ...

Read More

Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

Cancer Groups Call for E-cigarettes Regulation/Research

Two-Leading-Cancer-Groups-Issue-Call-for-Regulation-of-E-cigarettes-and-Research-on-Health-Risks

The American Society of Clinical Oncology & the American Association for Cancer Research called for government regulation & research of e-cigarettes on health effects.

Read More

Parker Waichman Representing Another Louisiana Plaintiff in Actos Bladder Cancer Lawsuit

A Louisiana man has become the latest to claim that his taking the type 2 diabetes drug Actos resulted in developing bladder cancer. He has filed a lawsuit against the Japanese manufacturer of the drug and the marketer of it in the U.S., claiming they failed to warn about this ...

Read More

Birth Control Shot Depo-Provera may Increase HIV Risk

Birth Control Shot Depo-Provera may Increase HIV Risk, Study Suggests

A new study has linked the use of Depo-Provera (medroxyprogesterone acetate), an injectable type of birth control, to an increased risk of HIV infection.

Read More

Stryker Issues Voluntary Recall for Rejuvenate Modular and ABG II Hip Implant Components

Stryker Orthopedics is recalling two metal-on-metal hip implant components, its Rejuvenate Modular and ABG II modular-neck hip stems. According to a notice posted on Stryker’s website, risks associated with the Rejuvenate Modular and ABG II modular-neck hip stems include the potential for fretting and/or corrosion at or about ...

Read More

FDA Expands Warnings about Infection Risk from Medical Scopes

Federal regulators have expanded warnings about medical scopes that can spread infections among patients. Contaminated bronchoscopes pose a risk to patients. The Food and Drug Administration (FDA) said it was investigating reports that bronchoscopes are causing infections in patients even … Continue reading

Posted in Defective Medical Devices, Health Concerns |

Eleven Ayurvedic Dietary Supplements Recalled for Excess Lead and Mercury

Butala Emporium, Inc. of Jackson Heights, New York has announced a voluntary recall of 11 Ayurvedic (dietary) supplements that were found to contain elevated lead and mercury levels. These elevated lead and mercury levels may cause health problems, particularly in … Continue reading

Posted in Defective Products, Health Concerns, Pharmaceuticals, Product Recalls, Toxic Substances |

© 2005-2019 Parker Waichman LLP ®. All Rights Reserved.